# SDR 20000920SH011

- Difficulty date: June 3, 2000
- Submitted: September 20, 2000
- Operation: General aviation
- Aircraft: N7C
- Make and model: Amrgen AA1A
- Aircraft serial: AA1A0345
- Engine: Lyc O235C2C
- System (JASC): 3700 · Vacuum System
- Part: Gasket
- Condition: Leaking
- Location: Vacuum/Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

REPLACED VAC/PUMP OIL SEAL STD-208 AND GASKET SL-61183 (2 TIMES SL-61183).  OIL WOULD LEAK OUT IN GREAT AMOUNT.  SEAL/GASKET DOES NOT HOLD OIL PRESSURE.  THE ALUM/BODY HAD A SHAFT AND GEAR DRIVING THE VAC/PUMP.  THERE IS A BORED/HOLE TO FEED OIL UNDER PRESSURE TO THE SHAFT.   (X)
